# SDR ASOA201201770

- Difficulty date: June 6, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 23,691 hours, 22,062 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY TRACK LIGHT COVER IS CRACKED.  REPLACED EMERGENCY LIGHT COVER IAW AMM 33-51-01-400-801.  OPS CHECK GOOD AT THIS TIME.
